# SDR SWAA2022082537832

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767+5; BS 767+9; BS 767+12; BS 767+16. / [01] ENTERED MEASUREMENTS;[02] SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 IS EFFECTIVE FOR THIS EVALUATION. NO ALLOWABLE GIVEN IN B737-800 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02.;[03] VERIFIED CORRECTIVE ACTION #2 AND MEASUREMENT FIELD;[04] RECEIVED A NEW SHIELD PN 146A8127-12 FROM STORES. REF PO 871693.  LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 146A0081. COUNTERSUNK FASTENER HOLES IAW SRM 51-40-08-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 AND OK TO INSTALL GIVEN;[06] STARTED INSTALLATION.;[07] INSTALLED ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BETWEEN BS 767 TO BS 794 IAW SRM 51-40-02-0G-0 AND DWG 146A0081; ID:0049; REV:A;[08] VERIFIED CORRECTIVE ACTION #7;[09] ADDED PARTS.;[10] VERIFIED CORRECTIVE ACTION 9 AND JOB COMPLETED
